# SDR UALA2010061402054

- Difficulty date: June 14, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 59,020 hours, 21,784 cycles
- Engine: Pwa PW2040
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT LOST PRESSURIZATION, FLT DIVERTED.   REPLACED PRSOV, RT EICAS BLEED CONFIG CARD M10312, RELAYS K10646, K10436, K10204, K10206 & K10281. ALL NO HELP, FINALLY THE REPLACEMENT OF RELAY K10555 FIXED FAULT. SYS CHECKS OK PERFORMED PNEU TEST.
